# SDR FDEA202407010906

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N290FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63135
- Aircraft time: 2,846 hours, 1,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453T165418
- Condition: Damaged
- Location: Bs 520-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DOOR CUT OUT, TOP SEAL DEPRESSOR ABOUT STA. 520 TO 565,   DAMAGED   453T1654-17 REMOVED AND REINSTALLED NEW PART IAW B767 SRM 51-40-02-0G. 453T1654-18   REPAIRED IAW EA# H-5320-T0379743 FUSELAGE - AUXILIARY STRUCTURE - FWD LOWER CARGO   CUTOUT, UPPER SILL SUPPORT ANGLE, BETWEEN STA 557.0 & 580.0, SEGMENT REPLACEMENT.     *MINOR REPAIR*
